# SDR AALA990410

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Wall
- Condition: Corroded
- Location: Bs 1510-1519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT OF OUTBOARD UPPER SLANT WALL OF RIGHT WHEEL WELL, APPROX 30 INCH FROM TOP OF WHEEL WELL.  INSTALL REPAIR DOUBLERS PER ESO 7349 AS A REVISION OF CUP 53-30-00 OF SRM, WORK REF E58-3.  (M)
